# SDR UPS00833029

- Difficulty date: May 30, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ''2'' FITTING STA 1225 BETWEEN L33R & L34R FWD SIDE LWR HOLE CRACKED INSIDE TORQUE BOX.  REMOVED CRACKED FITTING, RECEIVED, LOCATED AND DRILLED NEW FITTING (P/N 3755841-2) AND REPAIR PARTS -3, -5, -7, -9 DC8 SRM 53-2-0 FIG 2G.  INSTALLED NEW FITTING AND REPAIR PARTS.
